Generalized distribution for analytic function classes associated with error functions and Bell numbers


ALTINKAYA Ş. , Olatunji S. O.

BOLETIN DE LA SOCIEDAD MATEMATICA MEXICANA, vol.26, no.2, pp.377-384, 2020 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 2
  • Publication Date: 2020
  • Doi Number: 10.1007/s40590-019-00265-z
  • Title of Journal : BOLETIN DE LA SOCIEDAD MATEMATICA MEXICANA
  • Page Numbers: pp.377-384

Abstract

The primary motivation of the paper is to study the generalized distribution for analytic function classes associated with error functions and Bell numbers. Further, the authors estimate the bounds for probability distribution series by means of q-difference operator using subordination principle.